# SDR SWAA2023121125281

- Difficulty date: November 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH TRANSITION ANGLE SUPPORT BAFFLE IS CRACKED BETWEEN STA 500A - 500B; RBL 25.0<[01] REMOVED FORWARD CARGO RH TRANSITION ANGLE SUPPORT BAFFLE BETWEEN STA 500A - 500B; RBL 25.0 PER SRM 51-40-02.;[02] INSTALLED SUPPORT BAFFLE BETWEEN STA 500A - 500B; RBL 25.0 PER SRM 51-40-02.;[03] REMOVED AND REPLACED SUPPORT BAFFLE BETWEEN STA 500A - 500B; RBL 25.0 PER SRM 51-40-02.;[04] INSPECTED WORK ACCOMPLISHED IN C/A 2 AND 3. NO DEFECTS NOTED.;[05] REMOVED AND REPLACED SUPPORT BAFFLE BETWEEN STA 500A - 500B; RBL 25.0 PER SRM 51-40-02.
